An irregular boundary value and expansion problem. (Q1457953): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Changed an Item
Created claim: Wikidata QID (P12): Q113710078, #quickstatements; #temporary_batch_1714633800427
 
(2 intermediate revisions by 2 users not shown)
Property / MaRDI profile type
 
Property / MaRDI profile type: MaRDI publication profile / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.2307/1967740 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2335714423 / rank
 
Normal rank
Property / Wikidata QID
 
Property / Wikidata QID: Q113710078 / rank
 
Normal rank

Latest revision as of 09:14, 2 May 2024

scientific article
Language Label Description Also known as
English
An irregular boundary value and expansion problem.
scientific article

    Statements

    An irregular boundary value and expansion problem. (English)
    0 references
    0 references
    1924
    0 references
    Untersuchung des Randwertproblems \[ u^{(n)}+\varrho^nu=0,\quad u(0)=u'(0)=u''(0)=\cdots=u^{(n- 1)}(0)=u(\pi)=0. \] Methode und Resultate sind ganz und gar parallel zu denen von J. W. Hopkins für den speziellen Fall \(n=3\) (bearbeitet und publiziert von Dunham Jackson in American M. S. Trans. 20, 245-259 (1919), F. d. M., 47, 420, 1919-20).
    0 references
    0 references
    0 references
    0 references
    0 references